On the supersingular divisors of nilpotent admissible indigenous bundles

Access this Article

Author(s)

Abstract

<p>In the present paper, we give a characterization of the supersingular divisors [i.e., the zero loci of the Hasse invariants] of nilpotent admissible/ordinary indigenous bundles on hyperbolic curves. By applying the characterization, we also obtain lists of the nilpotent indigenous bundles on certain hyperbolic curves. Moreover, we prove the hyperbolic ordinariness of certain hyperbolic curves.</p>

Journal

  • Kodai Mathematical Journal

    Kodai Mathematical Journal 42(1), 1-47, 2019

    Department of Mathematics, Tokyo Institute of Technology

Codes

  • NII Article ID (NAID)
    130007620566
  • Text Lang
    ENG
  • ISSN
    0386-5991
  • Data Source
    J-STAGE 
Page Top